Volume 11 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – B
Bacher, Roland
On exponentials of exponential generating series
Baker, Matthew
A Finiteness property of torsion points
Specialization of linear systems from curves to graphs
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Weight functions on Berkovich curves
Balkanova, Olga
On the mean value of symmetric square L-functions
Balmer, Paul
Splitting tower and degree of tt-rings
Banwait, Barinder
Tetrahedral elliptic curves and the local-global principle for isogenies
Barnet-Lamb, Thomas
Meromorphic continuation for the zeta function of a Dwork hypersurface
Barroero, Fabrizio
Linear relations in families of powers of elliptic curves
Basak, Tathagata
Indicators of Tambara-Yamagami categories and Gauss sums
Bastian, Janine
Mutation classes of Ãn-quivers and derived equivalence classification of cluster tilted algebras of type Ãn
Beheshti Zavareh, Z.
Non-uniruledness results for spaces of rational curves in hypersurfaces
Behrend, Kai
Symmetric obstructions theories and Hilbert schemes of points on threefolds
The derived moduli space of stable sheaves
Bell, Jason
On the dimension of H-strata in quantum matrices
Free subalgebras of quotient rings of Ore extensions
Bellaïche, Joël
The number of non-zero coefficients of modular forms $\pmod p$
Bellamy, Gwyn
Affinity of Cherednik algebras on projective space
Bellovin, Rebecca
$p$-adic Hodge theory in rigid analytic families
Benito, Angélica
Singularities of locally acyclic cluster algebras
Bennett, Michael
Multi-Frey Q-curves and the Diophantine equation a2+b6=cn
Benoist, Olivier
On Hilbert's 17th problem in low degree
Benson, David
Complexes of injective kG-modules
Berger, Laurent
B-paires et (Φ,Γ)-modules
Bergeron, Nantel
Hopf monoids from class functions on unitriangular matrices
Bergh, Petter
Homology and cohomology of quantum complete intersections
Bergman, George
On coproducts in varieties, quasivarieties and prevarieties
Bessenrodt, Christine
The 2-block splitting in symmetric groups
A 2-block splitting in alternating groups
Complex group algebras of the double covers of the symmetric and alternating groups
Bettin, Sandro
Period functions and cotangent sums
Bhargava, Manjul
On the number of cubic orders of bounded discriminant having automorphism group~$C_3$, and related problems
Bhatt, Bhargav
Annihilating the cohomology of group schemes
Log canonical thresholds, $F$-pure thresholds, and non-standard extensions
Bijakowski, Stéphane
Analytic continuation on Shimura varieties with $\mu$-ordinary locus
Bilu, Yuri
Birkar, Caucher
Log minimal models according to Shokurov
Blanc, Jérémy
Conjugacy classes of special automorphisms of the affine spaces
Blasius, Don
Complex conjugation and Shimura varieties
Blickle, Manuel
Blinstein, Sam
Cohomological invariants of algebraic tori
Bobiński, Grzegorz
On moduli spaces for quasitilted algebras
Boca, Florin
Pair correlation of angles between reciprocal geodesics on the modular surface
Boij, Mats
Betti Numbers of Graded Modules and the Multiplicity Conjecture in the Non-Cohen-Macaulay Case
Bolognese, Barbara
Nef cones of Hilbert schemes of points on surfaces
Boltje, Robert
Group algebra extensions of depth one
Booker, Andrew
Zeros of $L$-functions outside the critical strip
Borcherds, Richard
Renormalization and quantum field theory
Borger, James
The basic geometry of Witt vectors, I: The affine case
Borovoi, Mikhail
Bräunling, Oliver
Adèle residue symbol and Tate’s central extension for multiloop Lie algebras
Breuil, Christophe
Induction parabolique et (Phi,Gamma)-modules
Bridy, Andrew
Automatic sequences and curves over finite fields
Brion, Michel
Homogeneous projective bundles over abelian varieties
Britnell, John
Normal coverings of linear groups
Bröker, Reinier
Explicit CM-theory in dimension 2
Brown, Jonathan
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$
Brown, Michael
Adams operations on matrix factorizations
Browning, Timothy
Rational curves on smooth hypersurfaces of low degree
Brugallé, Erwan
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Bruggeman, Roelof
Multiple period integrals and cohomology
Bruin, Peter
Polynomial bounds for Arakelov invariants of Belyi curves
Bruinier, Jan
Heegner divisors in generalized Jacobians and traces of singular moduli
Brundan, Jonathan
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$
Bruns, Gregor
$\overline{\mathcal{R}}_{15}$ is of general type
Brüstle, Thomas
Gentle algebras arising from surface triangulations
On the cluster category of a marked surface
Bryan, James
Root systems and the quantum cohomology of ADE resolutions
Bryant, Roger
Block components of the Lie module for the symmetric group
Bugeaud, Yann
Integral points on hyperelliptic curves
Burns, David
On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture
Burungale, Ashay
$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants